Common Fixed Points for Nonlinear Quasi-Contractions of Ćirić Type
Fei He
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We establish common fixed points theorems for two self-mappings satisfying a nonlinear contractive condition of Ćirić type with a Q -function. Furthermore, using the scalarization method, we deduce some results of common fixed point in tvs-cone metric spaces with a c -distance. As application, we give a positive answer to the question of Ćirić et al. posed in 2012. Our results extend and generalize many recent results.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/450792.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/450792.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:450792
DOI: 10.1155/2014/450792
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().